I have been battling candida for a few months and after a hair mineral test discovered my magnesium level was lower than it should be (potassium was perfect, sodium and calcium was also a bit lower).
Was doing much better having eradicated lots of candida but then got acute diarrhea for almost 3 days and lost 3/4 stone. Since then I have suffered from severe muscle weakness, unexplained bruises and heart palpatations.
I also developed problems with my digestion and now burp loads after eating and have un-digested food in my stool.
I had been eating lots of potassium rich food but everytime I feel a bit better and start getting out and about I have a major relapse resulting in more bruises weakness etc.
I am now thinking that maybe Im severely magnesium deficient. Could a severe mag deficiency result in bruising due to is interaction with calcium and potassium which prevents the body from utilising these other two minerals?
My blood tests always come back normal but I am thinking that my body stores are very low.
†Iím not a Doctor, so I am unable to give medical advice.
But I know a safe product that might be able to help with all your symptoms and as I said without side effects. Itís called Hydrogen Rich Water.
Itís rather new to the USA, but Dr. Hayashi, a Cardiovascular Surgeon from Japan, has been offering them in Japan for about 7 years, that is after 25 years of clinical research.
The Japanese are way ahead of us in Water research in regards to health... Iím going to point you to a website I suggest, because there seems to be a ton of knock-offs lately, based solely on price. If you were going to buy one for your neighbors barking dog Ė Iíd say go with price.
But for your own personal health and something that you will be consuming for heath reasons ---- Iíd say go with the one with the integrity of a medical doctor supervising production and use.
Bruising results from breakage of capillaries, which causes blood to leak in to the tissues causing the discoloration. Capillary weakness generally results from either vitamin C or silica deficiencies. In your case it sounds more like a deficiency of vitamin C. This leads to poor adrenal function resulting in problems like low energy and immune suppression.
As for palpitations this can be caused from low blood pressure or cardiac irritability from decreased blood flow to the heart. If your blood pressure is chronically low then this can also be a sign of adrenal dysfunction. Magnesium, which acts as a calcium channel blocker, will actually drop your blood pressure further, so have it check it routinely for a week or so before doing anything.
If your blood pressure is normal then the palpitations could be from vasoconstriction, in which magnesium can help. I recommend magnesium malate, which will also improve muscle function, including the heart.
As for the burping and digestive problems, this is going to be from a lack of stomach acid. Stomach acid levels decline with age leading to the inability to absorb nutrients properly and to digest proteins. The protein digestive enzyme pepsin cannot function properly without sufficient stomach acid. The lack of stomach acid also leads to fermentation and thus the gas formation causing the burping. Digestive bitters can be used to increase digestive secretions that should decrease the fermentation. This will also cleanse the liver. You only need to taste the bitters to get the effect since the bitters stimulate the bitter receptors, which in turn stimulates the vagus nerve. This increases the digestive secretions and stimulates flushing of the liver. You should drink plenty of water throughout the day when using bitters.
I also recommend trimethylglycine (TMG) derived from beet leaves. Among its many effects is immune modulation and strengthening the digestive system. It is very safe, even in high doses. TMG can be found in health food stores or online. The same for the bitters I mentioned.
By the way, hair analysis is not accurate so don't depend on those findings. Different parts of the hair will have different readings. And external exposure can affect readings as will some shampoos.